# SDR IPXA2023021891100

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 25,755 hours, 9,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACOCKPIT AFT LFT EMERGENCY LIGHT INOP.R & R'D COCKPIT AFT LFT EMERGENCY LIGHT IAW MM 33-51-11-201.
